# SDR CALA2024122701683

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 34,316 hours, 12,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Part number: 69451434
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR EM EXIT SLIDE PX INSPECTION GLASS  BROKEN R1 SLIDE PLASTIC VIEW PORT PLACED ON DIP, COVER REMOVED AND APPLIED TRANSPARENT TAPE AS PER ECRA 2566-01215. MUSTBE INSPECTED PRIOR TO EACH FLIGHT AND CORE TED WITHIN 3 CALENDAR DATS TOMC APPROVED TO ACCOMPLIH A REPETITVE INSPECTION PRIOR TO EACH FLIGHT PER PART 2 AND ACCOMPLISH A PERMAMNET REPAIR PER PART 3 WITHIN 3 DAYS IN REF WITH ECRA 2566-01215.  ECRA 2566-01 REPETITIVE  LABOR HOURS: 0002 GROUND TIME: 0004 TERMINATING LABOR HOURS: 0012 GROUND TIME: 0004 QC REVIEW RECORDS UPDATE TA    REPLACED R1 EMERGENCY SLIDE WINDOW PER ECRA2566-01215 PART 3.
